# SDR ASOA201000434

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,107 hours, 10,452 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD CTR FLOOR SUPPORT BETWEEN LT AND RT BL9 CORRODED.  REMOVED AND REPLACED FLOORBEAM. IAW ALL APPROPRIATE SRM`S.
